Alert archive / Louisiana / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this excessive heat warning at Jul 30, 2021, 3:20 AM CDT for Avoyelles Parish, Rapides Parish, Saint Landry Parish, Louisiana. It took effect at Jul 30, 2021, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2021, 3:20 AM CDT (08:20 UTC)
- In effect from
- Jul 30, 2021, 12:00 PM CDT
- Expired
- Jul 30, 2021, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lake Charles, LA
Counties Avoyelles Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 79 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.4
The text
As transmitted.
860 WWUS74 KLCH 300820 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 320 AM CDT Fri Jul 30 2021 LAZ028-029-033-310000- /O.UPG.KLCH.HT.Y.0006.210730T1800Z-210731T0000Z/ /O.NEW.KLCH.EH.W.0001.210730T1700Z-210731T0000Z/ Rapides-Avoyelles-St. Landry- Including the cities of Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Lawtell, Opelousas, and Eunice 320 AM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 115 expected. * WHERE...Rapides, Avoyelles and St. Landry Parishes. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ027-030>032-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 310000- /O.EXT.KLCH.HT.Y.0006.210730T1700Z-210731T0000Z/ Vernon-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-Jefferson- Orange-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 320 AM CDT Fri Jul 30 2021 ...HEAT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
2 follow-up statements
331 WWUS74 KLCH 302104 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 404 PM CDT Fri Jul 30 2021 LAZ028-029-033-310515- /O.NEW.KLCH.HT.Y.0007.210731T1500Z-210801T0000Z/ /O.CON.KLCH.EH.W.0001.000000T0000Z-210731T0000Z/ Rapides-Avoyelles-St. Landry- Including the cities of Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Lawtell, Opelousas, and Eunice 404 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 112. For the Heat Advisory, heat index values up to 113 expected. * WHERE...Rapides, Avoyelles and St. Landry Parishes. * WHEN...For the Excessive Heat Warning, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Saturday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ027-030>032-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 310515- /O.NEW.KLCH.HT.Y.0007.210731T1500Z-210801T0000Z/ /O.CON.KLCH.HT.Y.0006.000000T0000Z-210731T0000Z/ Vernon-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-Jefferson- Orange-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 404 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...For the first Heat Advisory, heat index values up to 109. For the second Heat Advisory, heat index values up to 110 expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...For the first Heat Advisory, until 7 PM CDT this evening. For the second Heat Advisory, from 10 AM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
726 WWUS74 KLCH 310010 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 710 PM CDT Fri Jul 30 2021 LAZ028-029-033-311000- /O.EXP.KLCH.EH.W.0001.000000T0000Z-210731T0000Z/ /O.CON.KLCH.HT.Y.0007.210731T1500Z-210801T0000Z/ Rapides-Avoyelles-St. Landry- Including the cities of Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Lawtell, Opelousas, and Eunice 710 PM CDT Fri Jul 30 2021 ...FRIDAY'S EXCESSIVE HEAT WARNING HAS EXPIRED... ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...Heat index values up to 113 expected. * WHERE...Rapides, Avoyelles and St. Landry Parishes. * WHEN...From 10 AM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ027-030>032-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 311000- /O.EXP.KLCH.HT.Y.0006.000000T0000Z-210731T0000Z/ /O.CON.KLCH.HT.Y.0007.210731T1500Z-210801T0000Z/ Vernon-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-Jefferson- Orange-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 710 PM CDT Fri Jul 30 2021 ...FRIDAY'S HEAT ADVISORY HAS EXPIRED... ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...Heat index values up to 110 expected. * WHERE...Portions of central, south central, southwest and west central Louisiana and southeast Texas. * WHEN...From 10 AM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 25
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this excessive heat warning went out at Jul 29, 11:58 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 29, 11:58 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1158 PM CDT Thu Jul 29 2021
.AVIATION...
Quiet and mainly VFR conditions will prevail through the TAF
period. One exception to this will be at AEX where, similarly to
the last couple of mornings, a period of fog/mist and reduced
visibility is once again expected around 09-12Z. This will once
again burn off with sunrise and conditions will return to VFR
thereafter. Similarly at BPT, a bit of fog/mist is possible
through the early morning, but confidence is not as great so have
kept this potential as a tempo group. Later this afternoon, a few
isolated showers will likely begin to initiate across the I-10
corridor, however, coverage should be far less that what we saw
yesterday and VFR conditions should largely persist. This
convection will die off with sunset, with dry and mostly clear
conditions returning into the overnight hours.
17
&&
.PREV DISCUSSION... /issued 955 PM CDT Thu Jul 29 2021/
DISCUSSION...
POPs were nudged upward for the first few hours of the evening
earlier as radar trends at the time showed a little more coverage
than previously indicated...at this time, local 88Ds show just a
little lingering light stratiform rain from weakening diurnal
convection over the srn portions of the forecast area which should
be coming to an end shortly. Thereafter, not expecting any
additional development overnight per recent model/CAM guidance.
Elsewhere, just tweaked cloud cover, but not enough to warrant an
update to the zones at this time.
25
PREV DISCUSSION... /issued 636 PM CDT Thu Jul 29 2021/
AVIATION...
Scattered showers and thunderstorms will continue through the
next couple of hours across the CWA, with mainly VCTS expected.
The Acadiana terminals will likely see a period of reduced
visibility, frequent lightning, and potentially some gusty winds
over the next hour or so as a large thunderstorm complex moves in
from the east. These storms as well as any lingering storms
elsewhere should largely die off by 03Z, with mostly clear skies,
light winds, and VFR conditions then persisting overnight. Only
concern overnight will be another period of fog/mist and reduced
visibility at AEX through the early morning hours, which will burn
off shortly after sunrise. Tomorrow, VFR conditions continue with
dry weather and sunny skies expected through the morning. Another
round of afternoon showers and thunderstorms is once again
expected, however, coverage should be less than today and VFR
conditions will continue.
17
PREV DISCUSSION... /issued 322 PM CDT Thu Jul 29 2021/
DISCUSSION...
SHORT TERM [This afternoon through Sunday morning]...
Wx map shows weak surface high pressure ridge a little further
north across the Carolinas to KS/OK/AR. This is keeping light and
variable winds across the region. Radar showing scattered showers
and thunderstorms across Southern Louisiana and Southeast Texas.
Temperatures in the lower to mid 90s, with upper 90s across
Central Louisiana. The exception of 80s in the areas that
received the showers and thunderstorms.
to upper 80s now expected
to rise into the lower/mid 90s by mid to late afternoon. Heat
index values expected to rise in the 105-110 range once again.
Heat Advisory continues through 7 PM. No other updates needed at
this time.
For Friday and Saturday, the mid to upper ridge over the central
U.S. will build further southeast over our region. Expecting
diminished chances of showers and thunderstorms, but slightly
higher temperatures in the mid to upper 90s both days. Heat index
values will range between 107 and 113 both afternoon. Have
extended the Heat Advisory for Friday afternoon, and likely for
Saturday afternoon if these heat index values continue in the
forecast.
DML
LONG TERM [Sunday through Wednesday]...
The extended period kicks off with the degraded remains of the
elongated upper level ridge off to the NW and a low level ridge over
the gulf waters. Sunday is expected to be the last day of temperatures
in the upper 90's and PoPs under 60 percent. Heat indices will
again fly right under advisory criteria.
Now for the rest of the extended forecast summed up in one word:
Rain. PoPs will increase going into Monday as a frontal boundary
moves south into the region. The front will become quasi stationary
by Tuesday as it lingers along the gulf coast for the remainder of
the extended period. Afternoon PoPs range anywhere between 50-90
percent with three day rainfall totals (Mon-Wed) reaching 2.5 inches
in some areas. The silver lining of increased cloud cover and and
higher rain chances are the slightly lower temperatures. Instead of
upper 90s, afternoon temps will be in the upper 80s to lower 90s.
There is no noticeable change in overnight temperatures, which will
remain in the 70s.
87
MARINE...
Light onshore flow is expected through the period. Expect daily
chances for shower and thunderstorm activity. Locally higher
winds and seas, along with cloud to water lightning can be
expected near the storms.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 96 75 98 77 / 30 10 20 0
LCH 94 78 94 78 / 30 20 30 10
LFT 94 76 96 77 / 30 20 30 10
BPT 94 78 94 77 / 30 20 30 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Heat Advisory from 1 PM to 7 PM CDT Friday for LAZ027>033-
041>045-052>055-073-074.
TX...Heat Advisory from 1 PM to 7 PM CDT Friday for TXZ180-201-215-
216-259>262.
GM...None.
&&Hazardous weather outlook, Jul 29, 2:50 PM CDT, 12 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 250 PM CDT Thu Jul 29 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-302000- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 250 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A Heat Advisory is in effect through the afternoon hours into the early evening. Highs in the mid 90s with heat index values ranging between 105 and 110. Hot temperatures and high humidity may cause heat illnesses to occur if heat related precautions aren't taken. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A Heat Advisory is in effect for Friday afternoon. High temperatures in the mid to upper 90s with heat index values ranging between 107 and 113. Hot temperatures and high humidity may cause heat illnesses to occur if heat related precautions aren't taken. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-302000- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 250 PM CDT Thu Jul 29 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be possible. Locally higher winds and seas along with frequent cloud to water lightning can be expected with the storms. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and thunderstorms will be possible. Locally higher winds and seas along with frequent cloud to water lightning can be expected with the storms. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:04 PM CDT | Heat Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 27 hr |
Nearby
Excessive Heat Warnings in Louisiana, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.